# SDR AALA970182

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 10 FOUND WITH CORROSION AT BS 686.  STOP DRILLED CRACK IN WS 10 AND INSTALLED REPAIR PER SB 727-57A159, FIG 18.  TST:  54,657 HOURS.  CYCLES, 33,951.  (X)
